So I recently switched birth control (two months ago) and had severe side effects, but they are also the same as pregnancy side effects.
I didn't have any unprotected sex but one condom had broken but it didn't look like it leaked, so we think it may have broken during the pull out.
I have been spotting although I think it's from stopping the pill. I haven't had sex since stopping the pill and 3 pregnancy tests have come out negative even at Planned Parenthood.
My symptoms are: sore/tender breasts, nausea, mild discharge, spotting, headaches, and sensitive to smell (I have kinda always been though), foul gas (burps and such), and pale green stool (sorry if that's a bit much).
Don't know if I'm paranoid or not since these are also the side effects from the pill that my doctor said I was gonna have if I have any.
Suggestions, comments, anything might help!
Symptoms of birth control give symptoms of being pregnant. That's because the way the birth control works is by tricking your body into thinking it;s already ovulated and is already pregnant - so you can't get pregnant.
When I was on the pill years ago, I used to think I was pregnant every month just because of the side effects of the birth control. It was horrible.
Not all birth control has such bad effects though so it could take a while to find one that works better for you without the side effects.
Anyway, since you've already tested a few times and they've been negative then it;s unlikely you're pregnant. It can take a while for our body's to get used to coming off then on birth control so I think that's all that;s happening here. If it continues it could be worth looking into trying something else because maybe this new birth control isn't working for you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.